# SDR UPS803958

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sub Floor
- Part number: 561228R341
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, HVY. CORR. DAMAGE ON FLT DECK SUB-FLOOR PRESSURE PANEL.  REPAIRED PER E.O. DC8-5310-7237-A.
